My WebMD Sign In, Sign Up

Birth Control

Following Topic Unfollow Topic | 11 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi For one thing if you are sexually active then get back on the BC Pill ASAPAs for your nipples its probably hormone related, see you doctor for a...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Look after 9 months and your not pregnant, then there doing there job, do you know how hard it is for guys to do that, and if like my wife she...
Posted:
1 of 1 found this helpful
Q.
A.
I dealt with the same thing. I had the worst period and really bad cramps. My period lasted about a month with little breaks (a day to a week without...
Posted:
0 of 0 found this helpful
Q.
A.
I would say any that have to be taken daily. 
Posted:
0 of 0 found this helpful
Q.
A.
Hi Just stay with them as you are now, it will sort itself out, and your be OK for next weekend, as you will soon be on a new pack.Good Luck
Posted:
1 of 1 found this helpful
Q.
A.
Hi Your problem could be coming from the hormones don't forget these push up your hormone levels till your body adjusts to them and things begin...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Birth control pills are known as the most popular modern contraception and there are already many well known side effects of the pills (short...
Posted:
0 of 0 found this helpful
Q.
A.
Hi After doing some research for you found this on acog.org.Pregnancy is not likely after ablation, but it can happen. If it does, the risk of...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Could be just one of your teeth doing it, get them checked out.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Hi Could be as long as 6 months!!! yes as long as that but a lot depends on your body make up to when things kick back in.Just google depo shot side...
Posted:
0 of 0 found this helpful
Q.
A.
Hi No just carry on to the placebo's then just restart as you were, these should be about the same as there dual hormone BC pills.OKGood Luck
Posted:
1 of 1 found this helpful
Q.
A.
HI OK the reason could be that your uterus had not had time to get it new blood coating when you chucked in all these extra hormones from Plan B...
Posted:
1 of 2 found this helpful
Q.
A.
Hi Doing some research for you found this here on WebMD.While weight gain is an uncommon and temporary side effect to the pill, if you happen to be...
Posted:
1 of 2 found this helpful
Q.
A.
Hi You should have been protected after the first week, that's why most of say please use back up BC IE condoms for the first 7 days, after that...
Posted:
0 of 0 found this helpful
Q.
A.
Hi No its not normal, you need to get back to your doctor ASAP if you cant get in, then get to your ER ASAPGood Luck
Posted:
0 of 0 found this helpful